# SDR DALA2023102608802

- Difficulty date: February 8, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38741
- Aircraft time: 23,859 hours, 12,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2620756) REPAIR DOUBLER FOR GOUGE ON THE AFT CARGO DOOR SKIN 27.5" BELOW UPPER EDGE AND 4" AFT OF FWD EDGE. REPAIRED PER ERA 602816-14.
